# SDR CA080917002

- Difficulty date: September 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,613 hours
- Engine: Pwa PT6A34
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Support
- Part number: 8A04000021
- Condition: Cracked
- Location: Mlg Axle
- Component: Main Gear Axle, 8000FLOATS
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL ASSEMBLIES AND BRAKES REMOVED FOR INSPECTION AND REBUILD. IT WAS DISCOVERED THAT THE AXLE SUPPORT BODIES ON BOTH MAIN GEAR ASSEMBLIES HAD CRACKS AND REQUIRED REPLACEMENT. THIS WAS FOUND ON A 200 HR. INSPECTION.
